Posted by: boo | 2009-06-28


Hi doc now I need some help hehe, this morning I woke up with a severe panic attack my heart raced and my entire body went cold I freaked out I took 2mg of ativan SL and it subsided but I had to take another 2mg for it to totally subside. Im trying to figure out what caused this I havnt had an attack for practically 2 months now is it possible that the ZMA caused this, zma contains magnesium aspartate, zinc monomethionine aspartate and Vit B6 I know its not the XANOR 0.5mg SR because I was never taking it regular. You see when my relapsed occured last year the day I got the panic attack a few days before that I had started ZMA is there a chance it could be this? I hope not because it really makes me feel good and gives me strength also it helps my skin. Now my psych is at a congress my gp put me on urbanol he says it doesnt make me very tired and will help me for the week if doesnt make me tired all the better let me know your thoughts!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.